MathSciNet Relay Station
MathSciNet bibliographic data
MR274956 (43 #714) 35.57
Conley, Charles C.; Smoller, Joel A. Viscosity matrices for two-dimensional nonlinear hyperbolic systems. Comm. Pure Appl. Math. 23 1970 867–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement